# SDR FDEA201003230969

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 48540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 53FX15513
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT INNER WEB IS GOUGED IN SEVERAL SPOTS FROM BS 620 - 640 BTWN   STR 4L-5L.  REMOVED INNER SKIN AND 2 EACH SPLICER TO MAIN CARGO DOOR AFT UPPER AREA IAW SRM 51-30-2.  FABRICATED NEW INNER SKIN MATERIAL USED 2024 T3 .125"  DIM. 80" X 48"  IAW SRM 53-10-2 FIG 3A AND STC DWG NR 53FX1551.  INSTALLED NEW WEB AND SPLICER  IAW 51-30-2, REV 102.
